# SDR ERHA20130604001

- Difficulty date: May 27, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N320KT
- Make and model: Dhav DHC3
- Aircraft serial: 73
- Aircraft time: 24,080 hours
- Engine: Pwa PT6A34
- Engine time: 120 hours, 79 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 1C753213
- Part serial: 1183B
- Condition: Activated
- Location: Autopilot Sys
- Part time: 45 hours
- Component: Autopilot, Century, 2000
- Component part number: 1D9372130J163M38
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WAS RECENTLY INSTALLED THAT HAD A YAW DAMPENER AS AN OPTION.  UPON THE TAKEOFF ROLL, THE PILOT CLAIMS THAT THE YAW DAMPENER CAME ONLINE, UNCOMMANDED, CAUSING A LOSS OF DIRECTIONAL CONTROL.
